# SDR C2XA97IA051

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D22898500
- Condition: Failed
- Location: Right Mlg
- Part time: 1,064 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3854 - AFTER TAKEOFF RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR.  PEFORMED OPERATIONAL CHECK OF LANDING GEAR SYSTEM, ALL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
